Skip to content

Optimizing the Double Description Method for Normal Surface Enumeration

Burton, B. A. (2010). Optimizing the Double Description Method for Normal Surface Enumeration. Mathematics of Computation, 453-484.

Type
Journal article
Intellectual base
Primary research
Year
2010
Pages
453-484
ISSN
0025-5718
DOI
10.1090/s0025-5718-09-02282-0
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0025-5718-09-02282-0

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:8494c070a7d7 · see in the full table